Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Trying to conceive. Have hypothyroidism. On thyronorm 25mcg. What to do?

hi. i am 28 yrs old. am trying to conceive for 1 yr.. last year i was detected with hypothyroidism .. I had 7.56 u/u/ml. my doctor has advised me thyronorm 25mcg. after 3 months i tested again.. it was 4.25u/u/ml. my doctor has advised me to continue the medicine.. i dont have anyother health problems. even my husband was tested. he is also fit.. but am not conceived till now.. wat can i do?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response


I understand your concern.

The treatment of your Hypothyroidism is going in the right direction. Please continue using thyronorm 25mcg.

If your menstrual cycle is regular, there should be no problem in you to conceive. If the cycles are irregular, it needs further evaluation.

Hope this helps.

However, please do not lose hope and wish for the best.

Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor